# SDR CA190501015

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 28,467 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 66030620008
- Condition: Failed
- Location: Captains
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKE OFF THE CAPTAIN`S ALTIMETER FAILED. THIS EVENT, IN TURN, CAUSED DISRUPTION OF OTHER ASSOCIATED EQUIPMENT SUCH AS THE ALTITUDE ALERTER, TCAS AND TRANSPONDER. (TC# 20190501015)
